# SDR CALA9701353

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FUSELAGE SKIN UNDER TITANIUM PRODUCTION DOUBLER AT STA 600, LONGERON 30.  A REPAIR WAS INSTALLED IAW ECRA 5330-02581.
